Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS San Diego, CA

April 6, 2011

NWS San Diego, CA issued this small craft advisory at Apr 6, 2011, 1:27 PM PDT. It took effect at Apr 7, 2011, 9:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2011, 1:27 PM PDT (20:27 UTC)
In effect from
Apr 7, 2011, 9:00 AM PDT
Expired
Apr 8, 2011, 2:39 AM PDT
In force
18 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WHUS76 KSGX 062027
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PDT WED APR 6 2011

...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS
MARINE WEATHER CONDITIONS OVER THE NEXT TWO DAYS...

.WIND INCREASE TONIGHT OVER THE OUTER WATERS EXPECTED TO EXCEED
SMALL CRAFT CRITERIA...FREQUENT GUSTS OVER 25 KT...BY 0200 PDT
THURSDAY. CONTINUED INCREASE IN WIND THURSDAY AS COLD FRONT
APPROACHES FROM THE NORTHWEST. FREQUENT GALE FORCE WIND GUSTS
LIKELY AFTER 1400 PDT THURSDAY FOR BOTH OUTER AND INNER COASTAL
WATERS. 

PZZ775-070430-
/O.NEW.KSGX.SC.Y.0007.110407T0900Z-110407T2100Z/
/O.NEW.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
127 PM PDT WED APR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 2 PM PDT THURSDAY. 

* WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 25
  KT LATE TONIGHT. WIND CONTINUING TO INCREASE THURSDAY AFTERNOON
  THROUGH FRIDAY MORNING WITH FREQUENT GUSTS 35 TO 40 KT.

* SEAS: COMBINED SEAS BUILDING TO 7 TO 10 FT BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-070430-
/O.NEW.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
127 PM PDT WED APR 6 2011

...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT
FRIDAY. 

* WINDS: INCREASING TO WEST TO SOUTHWEST 25 KT WITH FREQUENT
  GUSTS 35 TO 40 KT.

* SEAS: COMBINED SEAS BUILDING TO 9 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
6 follow-up statements
946 
WHUS76 KSGX 070411
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT WED APR 6 2011

...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS
MARINE WEATHER CONDITIONS ON THURSDAY AND FRIDAY...

.WINDS WILL GRADUALLY INCREASE OVER THE OUTER WATERS THURSDAY
MORNING...WITH GUSTS EXCEEDING 25 KT DURING THE LATE MORNING AND
EARLY AFTERNOON. WINDS WILL THEN CONTINUE TO STRENGTHEN THURSDAY
AFTERNOON AND NIGHT...AS A COLD FRONT APPROACHES THE REGION. GALE
FORCE WIND GUSTS WILL OCCUR FOR BOTH THE OUTER AND INNER COASTAL
WATERS.

PZZ775-071300-
/O.EXT.KSGX.SC.Y.0007.110407T1600Z-110407T2100Z/
/O.CON.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
911 PM PDT WED APR 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 2 PM PDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 2 PM PDT
THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO
9 AM PDT FRIDAY. 

* WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 25
  KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE EVENING AND
  THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT GUSTS AROUND 35 KT.

* SEAS: COMBINED SEAS BUILDING TO 7 TO 10 FT THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-071300-
/O.CON.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
911 PM PDT WED APR 6 2011

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT
FRIDAY. 

* WINDS: INCREASING WEST TO SOUTHWEST 25 KT...WITH FREQUENT GUSTS
  AROUND 35 KT.

* SEAS: COMBINED SEAS 5 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
363 
WHUS76 KSGX 070958
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
258 AM PDT THU APR 7 2011

...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS
MARINE WEATHER CONDITIONS ON THURSDAY AND FRIDAY...

.WINDS WILL GRADUALLY INCREASE OVER THE OUTER WATERS THIS
MORNING...WITH GUSTS ENEAR 25 KT DURING THE LATE MORNING AND
EARLY AFTERNOON. WINDS WILL CONTINUE TO STRENGTHEN OVER ALL THE
COASTAL WATERS THIS AFTERNOON AND TONIGHT...AS A COLD FRONT
APPROACHES THE REGION. GUSTS WILL BE NEAR 30 KT DURING THAT TIME.

PZZ750-072230-
/O.CAN.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
/O.EXB.KSGX.SC.Y.0007.110407T2100Z-110408T1600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
258 AM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE
WARNING. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 AM PDT FRIDAY.

* WINDS: INCREASING TO SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS
  OVER 20 KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE
  EVENING AND THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT
  GUSTS AROUND 30 KT.

* SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT THURSDAY AFTERNOON.
  SEAS WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-072230-
/O.EXT.KSGX.SC.Y.0007.110407T1600Z-110408T1600Z/
/O.CAN.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
258 AM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PDT FRIDAY. 

* WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 
  25 KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE EVENING 
  AND THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT GUSTS 
  AROUND 35 KT. 

* SEAS: COMBINED SEAS BUILDING TO NEAR 10 FT THURSDAY AFTERNOON. SEAS
  WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS
120 
WHUS76 KSGX 071613
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
913 AM PDT THU APR 7 2011

...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS
MARINE WEATHER CONDITIONS TODAY THROUGH FRIDAY...

.WINDS AND SEAS WILL SIGNIFICANTLY INCREASE TODAY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. BY MID AFTERNOON GALE FORCE WINDS
GUSTS ARE LIKELY OVER THE OUTER COASTAL WATERS. OVER THE INNER
COASTAL WATERS FREQUENT GUSTS AROUND 30 KT ARE LIKELY. COMBINED
SEAS WILL BE BUILDING TO NEAR 10 FEET WITH AN AVERAGE PERIOD OF
LESS THAN 10 SECONDS. THIS WILL CREATE HAZARDOUS SEAS FOR MOST
MARINERS. FOLLOWING THE COLD FRONT STRONG GUSTS ARE LIKELY TO
CONTINUE...THERE IS ALSO A HIGH LIKELIHOOD THAT THUNDERSTORMS WITH
HAIL AND WATERSPOUTS WILL DEVELOP IN THE COLD UNSTABLE AIR BEHIND
THE FRONT. THE UNSTABLE AIR MASS WILL CONTINUE OVER THE COASTAL
WATERS INTO SATURDAY MORNING.

PZZ775-080015-
/O.EXT.KSGX.SC.Y.0007.000000T0000Z-110407T2100Z/
/O.NEW.KSGX.GL.W.0005.110407T2100Z-110408T0400Z/
/O.NEW.KSGX.SC.Y.0008.110408T0400Z-110408T2100Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
913 AM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM
PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM
PDT THIS AFTERNOON. 

* WINDS: INCREASING TO SOUTHWEST 25 KT WITH FREQUENT GUSTS OVER 35
  KT THIS AFTERNOON AND EVENING. WINDS BECOMING WEST 25 TO 30 KT
  LATER TONIGHT THROUGH FRIDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO AROUND 10 FT THIS AFTERNOON WITH
  AVERAGE PERIOD OF 10 SECONDS OR LESS...DUE TO THE WIND WAVES
  NEAR 4 FT...A LOCALLY GENERATED NORTHWEST SWELL NEAR 9 FEET AND
  A CONTINUING LONG PERIOD SOUTH SWELL NEAR 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-080015-
/O.EXT.KSGX.SC.Y.0007.110407T2100Z-110408T2100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
913 AM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM PDT FRIDAY. 

* WINDS: INCREASING TO SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS
  OVER 25 KT TODAY AND NEAR 30 KT TONIGHT THROUGH FRIDAY MORNING. 

* SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT THURSDAY AFTERNOON. 
  SEAS WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
986 
WHUS76 KSGX 072039
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
139 PM PDT THU APR 7 2011

...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS
MARINE WEATHER CONDITIONS TODAY THROUGH FRIDAY...

.WINDS AND SEAS WILL SIGNIFICANTLY INCREASE TODAY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. GALE FORCE WINDS GUSTS ARE LIKELY
OVER THE OUTER COASTAL WATERS THE REMAINDER OF THIS AFTERNOON AND
EVENING. OVER THE INNER COASTAL WATERS FREQUENT GUSTS AROUND 30 KT
ARE LIKELY. COMBINED SEAS WILL BUILD TO AROUND 10 FEET WITH AN
AVERAGE PERIOD OF LESS THAN 10 SECONDS. THIS WILL CREATE HAZARDOUS
SEAS FOR MOST MARINERS. FOLLOWING THE COLD FRONT STRONG WIND GUSTS
ARE LIKELY TO CONTINUE. THERE IS ALSO A HIGH LIKELIHOOD THAT
THUNDERSTORMS WITH HAIL AND WATERSPOUTS WILL DEVELOP IN THE COLD
UNSTABLE AIR BEHIND THE FRONT. THE UNSTABLE AIR MASS WILL CONTINUE
OVER THE COASTAL WATERS INTO SATURDAY MORNING.

PZZ775-080445-
/O.CAN.KSGX.SC.Y.0007.000000T0000Z-110407T2100Z/
/O.CON.KSGX.GL.W.0005.110407T2100Z-110408T0400Z/
/O.CON.KSGX.SC.Y.0008.110408T0400Z-110408T2100Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
139 PM PDT THU APR 7 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 2 PM PDT FRIDAY FOLLOWING THE GALE WARNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY THAT WAS IN EFFECT EARLIER THIS AFTERNOON. A GALE
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PDT
FRIDAY.

* WINDS: SOUTHWEST 25 KT WITH FREQUENT GUSTS OVER 35 KT THE
  REMAINDER OF THIS AFTERNOON AND EVENING. WINDS BECOMING WEST 25
  TO 30 KT LATER TONIGHT THROUGH FRIDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO AROUND 10 FT WITH AVERAGE PERIOD
  OF 10 SECONDS OR LESS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-080445-
/O.CON.KSGX.SC.Y.0007.110407T2100Z-110408T2100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
139 PM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KT WITH FREQUENT GUSTS NEAR 30 KT THROUGH
  FRIDAY MORNING.

* SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT WITH AN AVERAGE
  PERIOD LESS THAN 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
788 
WHUS76 KSGX 080255
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
755 PM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY THROUGH FRIDAY...

.OCCASIONALLY GUSTY WINDS AND MODERATELY HIGH SEAS WILL OCCUR
OVER THE COASTAL WATERS THROUGH FRIDAY. WINDS WILL BE WESTERLY AT
15 TO 25 KNOTS WITH HIGHEST GUSTS BETWEEN 25 AND 30 KNOTS. COMBINED
SEAS OF UP TO 10 FEET WILL OCCUR IN THE OUTER WATERS. THIS WILL
CREATE HAZARDOUS SEAS FOR MOST MARINERS. SCATTERED THUNDERSTORMS
ARE EXPECTED FRIDAY AND FRIDAY NIGHT WITH A POSSIBILITY OF SMALL HAIL
AND WATERSPOUTS. THE UNSETTLED WEATHER WILL END SATURDAY.

PZZ775-081100-
/O.CAN.KSGX.GL.W.0005.000000T0000Z-110408T0400Z/
/O.EXT.KSGX.SC.Y.0008.110408T0255Z-110408T2100Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
755 PM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT
FRIDAY. 

* WINDS: WEST 15 TO 25 KT WITH PEAK GUSTS BETWEEN 25 AND 30 KNOTS
  TONIGHT AND FRIDAY.

* SEAS: COMBINED SEAS OF UP TO 10 FT. OCCASIONAL PERIOD OF 10
  SECONDS OR LESS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-081100-
/O.CON.KSGX.SC.Y.0007.000000T0000Z-110408T2100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
755 PM PDT THU APR 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS: WEST 15 TO 25 KT WITH LOCAL GUSTS BETWEEN 25 AND 30 KT
  TONIGHT AND FRIDAY.

* SEAS: COMBINED SEAS OF 6 TO 8 FT. OCCASIONAL AVERAGE PERIOD
  LESS THAN 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
719 
WHUS76 KSGX 080939
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
239 AM PDT FRI APR 8 2011


PZZ775-081045-
/O.CAN.KSGX.SC.Y.0008.000000T0000Z-110408T2100Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
239 AM PDT FRI APR 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW 25 KTS TODAY SO THE ADVISORY
HAS BEEN CANCELLED.

$$

PZZ750-081045-
/O.CAN.KSGX.SC.Y.0007.000000T0000Z-110408T2100Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
239 AM PDT FRI APR 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW 25 KTS TODAY SO THE ADVISORY
HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 1:00 PM PDT, 27 minutes earlier.

Area forecast discussion, Apr 6, 1:00 PM PDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 PM PDT WED APR 6 2011

.SYNOPSIS...
A WEAK SYSTEM WILL MOVE OUT TONIGHT. ISOLATED LIGHT SHOWERS POSSIBLE
THIS EVENING. A COLD TROUGH WILL DEEPEN OVER THE AREA THURSDAY
THROUGH FRIDAY...MOVING SLOWLY EAST SATURDAY. RAIN AND POSSIBLE
THUNDERSTORMS ARE EXPECTED MAINLY FRIDAY THROUGH EARLY SATURDAY.
HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY AND MONDAY. A WEAK TROUGH
WILL MOVE TO THE NORTH TUESDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A WEAK UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EAST TONIGHT.
ISOLATED LIGHT SHOWERS POSSIBLE THIS EVENING. A COLD TROUGH WILL
DEEPEN INTO SOCAL THURSDAY THROUGH FRIDAY WITH INCREASING CHANCES
FOR SHOWERS. THE TROUGH WILL GRADUALLY SHIFT EAST SATURDAY. THE MAIN
EVENT IS EXPECTED FRIDAY INTO EARLY SATURDAY WITH THUNDERSTORMS
POSSIBLE MAINLY FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
SNOW LEVELS WILL DROP TO 4000 FEET LATE FRIDAY THROUGH EARLY
SATURDAY WITH SNOW LEVELS POSSIBLE TO 3500 FEET MAINLY IN THE UPPER
DESERTS. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE THIRD TO
ONE HALF INCH NEAR THE COAST TO AROUND ONE INCH ON THE COASTAL
MOUNTAIN SLOPES. SNOWFALL OF 5 TO 10 INCHES IS POSSIBLE AT RESORT
LEVELS AND HIGHER WITH A FEW INCHES POSSIBLE DOWN TO 4000 FEET.
WINDS ARE EXPECTED TO INCREASE THURSDAY WITH VERY STRONG WEST WINDS
THURSDAY MORNING THROUGH EVENING. GUSTY WINDS WILL SLOWLY DECREASE
THURSDAY NIGHT. HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY THROUGH
MONDAY. A WEAK TROUGH WILL MOVE TO THE NORTH TUESDAY. HIGH PRESSURE
ALOFT WILL MOVE OVER WEDNESDAY. COOLER THURSDAY...MUCH COOLER
FRIDAY...SLIGHTLY WARMER SATURDAY...WARMER SUNDAY...MUCH WARMER
MONDAY...SLIGHTLY COOLER TUESDAY...WARMER WEDNESDAY.

&&

.AVIATION...
062000Z...THROUGH 0300 UTC SCT STRATUS FL015-FL030 AND VIS 5-6SM IN
BR/HZ W OF MTNS WHILE BACK EDGE OF OVC-BKN CLDS IN THE FL100-FL300
ASSOCIATED WITH OCCLUDED WARM FRONT/TROUGH ALOFT MOVES EAST ACROSS
SRN CA. BTWN 0300-0900 UTC STRATUS INCREASING TO OVERCAST FROM
COASTAL SLOPES OF MTNS WESTWARD WITH BASES FL015 AND TOPS FL045-050
WHILE SKC E OF MTNS. AFTER 07/1500 UTC STRATUS BASES LIFTING TO
AROUND FL030 AND INCREASING SW WIND WITH SFC WIND GUSTS 25 KT OR
HIGHER AND WINDS IN THE FL040-FL150 LAYER SW 35-55KT FOR STG
UDDFS/LLWS MOST AIRPORTS.

&&

.MARINE...
A LATE SEASON STORM SYSTEM STILL FORECAST TO IMPACT THE COASTAL
WATERS THURSDAY THROUGH SATURDAY. WILL START SMALL CRAFT ADVISORIES
IN OUTER WATERS EARLY THURSDAY MORNING AND GALE WARNINGS ALL COASTAL
WATERS BY MID AFTERNOON THROUGH EARLY MID FRIDAY MORNING. FORECASTER
CONFIDENCE FAIRLY HIGH IN LIKELIHOOD OF HAZARDOUS SEAS AND SQUALLS/
THUNDERSTORMS WITH GALE FORCE WIND GUSTS...LIGHTNING...HAIL AND
WATERSPOUTS THURSDAY NIGHT INTO FRIDAY JUST AHEAD OF AND FOLLOWING
THE STRONG COLD FRONTAL PASSAGE.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 AM TO 10 PM PDT THURSDAY FOR THE APPLE
     AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     WINTER WEATHER ADVISORY FROM 8 PM THURSDAY TO 5 PM PDT FRIDAY
     FOR THE APPLE AND LUCERNE VALLEYS...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY MOUNTAINS.

PZ...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM PDT THURSDAY FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30
     TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

     GALE WARNING FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY FOR THE
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.

     MARINE WEATHER STATEMENT FOR STRONG GUSTY WINDS THURSDAY AND
     POSSIBLE THUNDERSTORMS AND WATERSPOUTS FRIDAY THROUGH FRIDAY
     NIGHT.

&&

PUBLIC...WHITLOW
AVIATION/MARINE...BALFOUR

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Apr 6, 5:40 AM PDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
540 AM PDT WED APR 6 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-071330-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
540 AM PDT WED APR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FOR THURSDAY THROUGH SATURDAY...A COLD STORM SYSTEM WILL MOVE
SOUTHWARD OVER THE AREA BEGINNING WITH STRONG AND GUSTY ONSHORE
WINDS IN THE MOUNTAINS AND DESERTS THURSDAY AND THURSDAY NIGHT.
IT WILL ALSO BRING MUCH COOLER TEMPERATURES AND PERIODS OF SHOWERS.
THE MOST SIGNIFICANT PRECIPITATION IS EXPECTED LATE FRIDAY THROUGH
EARLY SATURDAY. SNOW LEVELS MAY FALL TO AROUND 4000 FEET...POSSIBLY
3500 FEET IN THE UPPER DESERTS. THERE WILL ALSO BE A SLIGHT CHANCE
OF THUNDERSTORMS.

FOR THE COASTAL WATERS...A LARGE NORTHWEST SWELL AND NORTHWEST WINDS
IN EXCESS OF 25 KNOTS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT FROM LATE ON THURSDAY THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MARTIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 1:34 AM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego44 hr
Apr 6, 12:46 PM PDTWinter Weather AdvisorySGXRiverside, San Bernardino, San Diego53 hr
Apr 6, 1:27 PM PDTGale WarningSGX14 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.